RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 290, Number 2, Pages 281–286 (Mi dan8446)  

MATHEMATICS

Quasipolynomial algorithms for the recognition of the satisfiability and derivability of propositional formulas

M. I. Kanovich

Kalininsky State University

Full text: PDF file (842 kB)

Bibliographic databases:
UDC: 517.11
Presented: А. Н. Колмогоров
Received: 22.05.1985

Citation: M. I. Kanovich, “Quasipolynomial algorithms for the recognition of the satisfiability and derivability of propositional formulas”, Dokl. Akad. Nauk SSSR, 290:2 (1986), 281–286

Citation in format AMSBIB
\Bibitem{Kan86}
\by M.~I.~Kanovich
\paper Quasipolynomial algorithms for the recognition of the satisfiability and derivability of propositional formulas
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 290
\issue 2
\pages 281--286
\mathnet{http://mi.mathnet.ru/dan8446}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=859282}
\zmath{https://zbmath.org/?q=an:0629.03013}


Linking options:
  • http://mi.mathnet.ru/eng/dan8446
  • http://mi.mathnet.ru/eng/dan/v290/i2/p281

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020